# SDR ASAA2022082839866

- Difficulty date: August 28, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,406 hours, 16,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 147A581027
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR PANEL 147A5810-27 HAS CORRODED INSERTS & PEELING FIBERS GROUNDED - YES. REPAIRED DAMAGED INSERTS AND PEELING FIBERS IAW B737-800 SRM 53-00-50-2R-0.
